# SDR ASAA2014121109930

- Difficulty date: December 11, 2014
- Submitted: December 15, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,252 hours, 4,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Failed
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CABIN CENTER CEILING OVERHEAD EMERGENCY SPOTLIGHT INOPERATIVE.  ACFT GROUNDED.  REPLACED THE LAMP IAW AMM 33-51-03, OPS NORMAL.
